# SDR FF62002F00000

- Difficulty date: June 11, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N407EM
- Make and model: Snias AS350B
- Aircraft serial: 1906
- Engine: Tmeca ARRIEL1
- System (JASC): 7710 · Power Indicating System
- Part: Indicator
- Part number: 39957213
- Part serial: 3271
- Condition: Reads High
- Location: Cockpit
- Part time: 266 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/R INDICATOR READS TOO HIGH.
